Equivariant Gottlieb groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 42 (2001) no. 2, p. 83-100
@article{CTGDC_2001__42_2_83_0,
     author = {Golasi\'nski, Marek and Lima Gon\c calves, Daciberg},
     title = {Equivariant Gottlieb groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {42},
     number = {2},
     year = {2001},
     pages = {83-100},
     zbl = {01660717},
     mrnumber = {1839358},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2001__42_2_83_0}
}
Golasiński, Marek; Lima Gonçalves, Daciberg. Equivariant Gottlieb groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 42 (2001) no. 2, pp. 83-100. http://www.numdam.org/item/CTGDC_2001__42_2_83_0/

[1] G. Allaud, On the classification of fiber spaces, Math. Z. 92 (1966), 110-125. | MR 189035 | Zbl 0139.16603

[2] M. Bridson, A. Haefliger, Metric Spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer-Verlag, Berlin (1999). | MR 1744486 | Zbl 0988.53001

[3] T. Tom Dieck, Transformation Groups, Walter de Gruyter, Berlin-New Your (1987). | MR 889050 | Zbl 0611.57002

[4] A. Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983), 275-284. | MR 690052 | Zbl 0521.57027

[5] P.L. Fagundes, D.L. Gonçalves, Fixed point indices of equivariant maps of certain Jiang spaces, Topol. Methods Nonlinear Anal. 14, no. 1 (1999), 151-158. | MR 1758883 | Zbl 0961.55006

[6] R. Fritsch, R.A. Piccinini, Cellular structures in topology, Cambridge University Press, Cambridge (1990). | MR 1074175 | Zbl 0837.55001

[7] D.H. Gottlieb, A certain subgroup of the fundamental group, Amer. J. of Math. 87 (1965), 840-856. | MR 189027 | Zbl 0148.17106

[8] Evaluation subgroups of homotopy groups, Amer. J. of Math. 91 (1969), 729-756. | MR 275424 | Zbl 0185.27102

[9] -, On fibre spaces and the evaluation map, Ann. of Math. 87 (1968), 42-56. | MR 221508 | Zbl 0173.25901

[10] -, Correction to "On fibre spaces and the evaluation map", Ann. of Math. 87 (1968), 641-642. | MR 221508

[11] W. Lück, Transformation groups and algebraic K-theory, Lect. Notes in Math. 1408, Springer-Verlag (1989). | MR 1027600 | Zbl 0679.57022

[12] J. Oprea, Gottlieb groups, group actions, fixed points and rational homotopy, Lecture Notes Series 29, Seoul (1995). | MR 1350536 | Zbl 0834.55001

[13] J. Pak, M.H. Woo, Gottlieb groups of lens spaces, Bull. Korean Math. Soc. 36, no. 3 (1999), 621-627. | MR 1722191 | Zbl 0940.55016

[14] Y. Shitanda, Abstract homotopy theory and homotopy theory of functor category, Hiroshima Math. J. 19 (1989), 477-497. | MR 1035138 | Zbl 0701.18010

[15] S. Waner, Equivariant classifying spaces and fibrations, Trans. Amer. Math. Soc. 250 (1980), 384-405. | MR 558180 | Zbl 0447.55011

[16] P. Wong, Equivariant Nielsen numbers, Pac. J. Math. 159 (1993), 153-175. | MR 1211390 | Zbl 0739.55001